Alert archive / Wisconsin / Flash Flood Warnings in 2010

Flash Flood Warning 1, NWS Green Bay, WI

July 14, 20105 counties in Wisconsin

NWS Green Bay, WI issued this flash flood warning at Jul 14, 2010, 5:03 PM CDT for 5 counties in Wisconsin. It was in force for 110 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2010, 5:03 PM CDT (22:03 UTC)
Expired
Jul 14, 2010, 6:53 PM CDT
In force
110 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
None

Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Portage County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 137 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:56 PM CDTFLASH FLOODMosinee, WI1 FOOT OF STANDING WATER AT THE INTERSECTION OF HWY 153 AND I39. TRAFFIC BACKUP.
Jul 14, 5:56 PM CDTFLASH FLOODStevens Point, WI6 INCHES OF WATER FLOWING ON ROAD AT BUS 51 AND MINNESOTA AVE.
Jul 14, 6:07 PM CDTHEAVY RAIN 1.25Plover, WILAST 30 MINUTES.
Jul 14, 6:15 PM CDTFLASH FLOODWisconsin Rapids, WISTREET FLOODING IN THE CITY.
Jul 14, 6:23 PM CDTHEAVY RAIN 4Mosinee, WISTORM TOTAL FOR BOTH ROUNDS OF TSTMS. 2ND ROUND BROUGHT 2 INCHES OF RAIN IN 30 MINUTES.
Jul 14, 6:29 PM CDTHEAVY RAIN 2.5Knowlton, WISTORM TOTAL FROM BOTH ROUNDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1516 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WGUS53 KGRB 142203
FFWGRB
WIC067-069-073-097-141-150100-
/O.NEW.KGRB.FF.W.0001.100714T2203Z-100715T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
503 PM CDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
  MARATHON COUNTY IN CENTRAL WISCONSIN...
  PORTAGE COUNTY IN CENTRAL WISCONSIN...
  WESTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
  WOOD COUNTY IN CENTRAL WISCONSIN...

* UNTIL 800 PM CDT

* AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH TORRENTIAL RAINFALL MOVING INTO THE WARNED
  AREA. AROUND 2 INCHES OF RAIN FELL EARLIER THIS AFTERNOON OVER
  LINCOLN...NORTHERN MARATHON AND WESTERN LANGLADE COUNTIES.
  ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH
  THE NEXT ROUND OF STORMS...WHICH COULD CAUSE SIGNIFICANT URBAN
  FLOODING THERE. FARTHER SOUTH...A LARGE CLUSTER OF THUNDERSTORMS
  WILL MOVE ACROSS SOUTHERN MARATHON...WOOD AND PORTAGE COUNTIES.
  THESE STORMS MAY PRODUCE RAINFALL AMOUNTS OF 2 TO 4 INCHES THROUGH
  7 PM. SIGNIFICANT URBAN FLOODING IS ALSO A STRONG LIKELIHOOD
  IN THIS AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ANTIGO...STEVENS POINT...WAUSAU...WISCONSIN RAPIDS...AMHERST...
  BABCOCK...BEVENT...MARSHFIELD...MERRILL...MOSINEE...PARRISH...
  PEARSON...PITTSVILLE...RIB MOUNTAIN...TOMAHAWK...WESTON AND
  WHITING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE SIGNIFICANT FLOODING 
OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND 
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4498 9025 4514 9001 4555 9001 4549 8942
      4547 8942 4547 8927 4544 8897 4505 8900
      4506 8927 4428 8927 4427 9032

$$

KIECKBUSCH
1 follow-up statement
810 
WGUS73 KGRB 142353
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
653 PM CDT WED JUL 14 2010

WIC067-069-073-097-141-150006-
/O.CAN.KGRB.FF.W.0001.000000T0000Z-100715T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN WI-LANGLADE WI-MARATHON WI-WOOD WI-PORTAGE WI-
653 PM CDT WED JUL 14 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR PORTAGE...WOOD...
MARATHON...WESTERN LANGLADE AND LINCOLN COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS TAPERED OFF OVER THE WARNED AREA. 
A FEW AREAS OF URBAN FLOODING HAVE BEEN REPORTED...BUT WATERS SHOULD 
BE RECEDING IN THESE AREAS EARLY THIS EVENING. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4498 9025 4514 9001 4555 9001 4549 8942
      4547 8942 4547 8927 4544 8897 4505 8900
      4506 8927 4428 8927 4427 9032

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:31 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 14, 3:31 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT WED JUL 14 2010

.SHORT TERM...TONIGHT AND THURSDAY
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS
MUCH OF THE AREA...EXCEPT FOR THE FAR NORTH FOR THE
REMAINDER OF THE AFTERNOON. STORMS APPROACHING GREEN BAY
HAVE WEAKENED FOR THE MOMENT. ANOTHER LINE OF SEVERE
WAS LOCATED ACROSS WESTERN WISCONSIN. A THIRD LINE OF
SEVERE STORMS WAS LOCATED ACROSS MINNESOTA WITH THE
ACTUAL COLD FRONT. FOR THIS EVENING...EXPECT THUNDERSTORMS TO
CONTINUE WITH THE MENTION OF DAMAGING WINDS...LARGE HAIL...
AND LOCALLY HEAVY RAIN. RAINFALL RATES IN THE HEAVIER STORMS
WERE IN THE 2 TO 3 INCH PER HOUR. PRECIPITATION WILL COME
TO END OR DIMINISH LATER THIS EVENING INTO THE OVERNIGHT
PERIOD.

HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY. IT WILL
STILL BE A VERY WARM DAY WITH HIGHS IN THE LOWER TO MIDDLE 80S
AT MOST PLACES.

.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...MAIN FCST CONCERNS
ARE PCPN CHCS LATE IN THE WEEKEND...AND AGAIN TOWARD MIDWEEK.

ZONAL WEST-NORTHWEST FLOW WILL DOMINATE THROUGH THE PERIOD...WITH SEASONAL
TEMPERATURES AND A COUPLE FRONTAL SYSTEMS MOVG THROUGH THE FORECAST
AREA. THE FIRST SYSTEM IS PROGGED TO MOVE THROUGH WI SAT NGT/SUN...
ACCOMPANIED BY A THREAT OF TSTMS...AND POSSIBLY ANOTHER ROUND OF SVR
WX. HIGH PRESSURE IS EXPECTED TO BUILD INTO THE RGN FOR MON/TUES...WITH
THE NEXT SYSTEM MOVG INTO THE PLAINS BY MIDWEEK. DEVELOPING WAA IN
ADVANCE OF THIS SYSTEM COULD BRING A CHC OF TSTMS TUES NGT/WEDS...
ESP OVER OUR SOUTHERN COUNTIES.
&&

.AVIATION...THUNDERSTORMS WILL CONTINUE ACROSS THE REGION
THIS AFTERNOON AND THIS EVENING. SOME OF THE STRONGER STORMS
WILL PRODUCE IFR/LIFR VISIBILITIES DUE TO HEAVY RAIN. THE
STRONGEST STORMS WILL PRODUCE WIND GUSTS OF 30 TO 50 KNOTS WITH
LOCALLY HIGHER GUSTS. SHOWERS AND THUNDERSTORMS WILL END ACROSS
THE NORTH AND WEST LATE THIS EVENING INTO EARLY THURSDAY MORNING...
THEN ACROSS EASTERN WISCONSIN LATER TONIGHT. HIGH PRESSURE WILL BUILD
INTO THE STATE ON THURSDAY. FAIR WEATHER CUMULUS CLOUDS CAN BE
EXPECTED ON WESTERLY WINDS THAT COULD GUST TO 25 KNOTS BY LATE
THURSDAY MORNING INTO THURSDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/KIECKBUSCH
Hazardous weather outlook, Jul 14, 3:33 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CDT WED JUL 14 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
333 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MOST OF
CENTRAL AND NORTHEAST WISCONSIN. SEVERAL CLUSTERS OF SEVERE
THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION DURING THE
LATE AFTERNOON AND EVENING HOURS. DAMAGING WINDS...ISOLATED
TORNADOES...TORRENTIAL RAINFALL AND LARGE HAIL ARE THE MAIN
THREATS. THE HEAVY RAINFALL WILL LIKELY RESULT IN SOME URBAN
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT
IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE.

ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD BE EXPECTED LATE THIS AFTERNOON AND
EVENING.

LMZ521-522-541>543-152045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
333 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL AFFECT THE LAKE LATE THIS AFTERNOON AND
EVENING. SOME OF THE STORMS WILL PRODUCE STRONG WINDS AND
TORRENTIAL RAINFALL.

AREAS OF DENSE MARINE FOG WILL ALSO CAUSE NAVIGATION PROBLEMS
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT
IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE.
AREAS OF FOG WILL LINGER INTO THURSDAY MORNING THAT MAY POSE
NAVIGATION PROBLEMS.

ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY.

ECKBERG/KIECKBUSCH

In the hours before

Special weather statement, Jul 14, 4:09 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
409 PM CDT WED JUL 14 2010

WIZ005-010-011-018-030-035-142200-
FOREST-LINCOLN-MARATHON-ONEIDA-VILAS-WOOD-
409 PM CDT WED JUL 14 2010

...ANOTHER ROUND OF STRONG THUNDERSTORMS HEADED INTO CENTRAL AND
NORTH-CENTRAL WISCONSIN...

AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 28 MILES NORTHWEST
OF EAGLE RIVER TO 79 MILES SOUTHWEST OF WAUSAU...MOVING NORTHEAST AT
45 MPH. ADDITIONAL STORMS WERE ALSO DEVELOPING AHEAD OF THE MAIN
LINE.

SOME WIND GUSTS OVER 50 MPH AND ADDITIONAL VERY HEAVY RAINFALL ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  TRIPOLI...            WOODRUFF...           WILLOW RESERVOIR...
  MINOCQUA...           ARBOR VITAE...        SPIRIT FALLS...
  SAYNER...             HAZELHURST...         STAR LAKE...
  LAKE TOMAHAWK...      COLBY...              ST GERMAIN...
  MILAN...              LAND O LAKES...       HARSHAW...

ADDITIONAL SEVERE THUNDERSTORM WARNINGS MAY BE NECESSARY AS THE
STORMS SHIFT EAST DURING THE LATE AFTERNOON HOURS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

SKOWRONSKI
Local storm report, Jul 14, 4:11 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
411 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     5 E WAUSAU              44.96N 89.53W
07/14/2010                   MARATHON           WI   LAW ENFORCEMENT

            TREES DOWN EAST OF CITY. DELAYED REPORT.

&&

SAC
Local storm report, Jul 14, 4:12 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
412 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     3 N TOMAHAWK            45.50N 89.73W
07/14/2010                   LINCOLN            WI   LAW ENFORCEMENT

            TREE LIMB FELL ON POWER LINE NEAR COUNTY ROAD A.

1248 PM     TSTM WND DMG     LAKE TOMAHAWK           45.81N 89.59W
07/14/2010                   ONEIDA             WI   LAW ENFORCEMENT

            TREES DOWN IN CITY. DELAYED REPORT.

1252 PM     TSTM WND GST     TOMAHAWK                45.46N 89.73W
07/14/2010  E45.00 MPH       LINCOLN            WI   STORM CHASER

            WIND GUSTS TO 40 TO 50 MPH ON WEST SIDE OF CITY.

0121 PM     TSTM WND GST     5 NW MERRILL            45.23N 89.75W
07/14/2010  M42.00 MPH       LINCOLN            WI   TRAINED SPOTTER

            1 INCH OF RAIN IN LAST 20 MINUTES. COUNCIL GROUNDS STATE
            PARK.

0126 PM     TSTM WND GST     COLBY                   44.91N 90.30W
07/14/2010  M41.00 MPH       MARATHON           WI   CO-OP OBSERVER

            HEAVY RAIN...VSBY DOWN TO 200 FT.

0146 PM     HEAVY RAIN       COLBY                   44.91N 90.30W
07/14/2010  M1.60 INCH       MARATHON           WI   CO-OP OBSERVER

            LAST 45 MINUTES.

0147 PM     HEAVY RAIN       8 W MERRILL             45.18N 89.84W
07/14/2010  M2.24 INCH       LINCOLN            WI   TRAINED SPOTTER

            LAST HOUR.

0147 PM     TSTM WND GST     WAUSAU                  44.96N 89.63W
07/14/2010  E50.00 MPH       MARATHON           WI   PUBLIC

0147 PM     TSTM WND GST     WAUSAU                  44.96N 89.63W
07/14/2010  M46.00 MPH       MARATHON           WI   ASOS

0147 PM     TSTM WND GST     MOSINEE                 44.78N 89.69W
07/14/2010  M43.00 MPH       MARATHON           WI   AWOS

0150 PM     HEAVY RAIN       MERRILL                 45.18N 89.68W
07/14/2010  M1.72 INCH       LINCOLN            WI   LAW ENFORCEMENT

            STREET FLOODING IN THE CITY.

0159 PM     HEAVY RAIN       WAUSAU                  44.96N 89.63W
07/14/2010  M1.21 INCH       MARATHON           WI   ASOS

            LAST HOUR.

0200 PM     TSTM WND DMG     5 E WAUSAU              44.96N 89.53W
07/14/2010                   MARATHON           WI   LAW ENFORCEMENT

            TREES DOWN EAST OF CITY. DELAYED REPORT.

0205 PM     HEAVY RAIN       MERRILL                 45.18N 89.68W
07/14/2010  M1.93 INCH       LINCOLN            WI   AWOS

            LAST HOUR.

0210 PM     TSTM WND DMG     WITTENBERG              44.81N 89.15W
07/14/2010                   SHAWANO            WI   LAW ENFORCEMENT

            TREES DOWN IN THE CITY.

0223 PM     TSTM WND GST     ANTIGO                  45.15N 89.15W
07/14/2010  M47.00 MPH       LANGLADE           WI   AWOS

0227 PM     TSTM WND DMG     MORGAN                  44.88N 88.81W
07/14/2010                   SHAWANO            WI   TRAINED SPOTTER

            TREES DOWN. STOCKBRIDGE INDIAN RESERVATION.

0234 PM     TSTM WND DMG     3 S MARION              44.62N 88.88W
07/14/2010                   WAUPACA            WI   LAW ENFORCEMENT

            HWY 110. CORN FIELD FLATTEN. DEBRIS IN ROAD.

0236 PM     TSTM WND DMG     NEOPIT                  44.98N 88.81W
07/14/2010                   MENOMINEE          WI   TRAINED SPOTTER

            TREES DOWN NEAR COUNTY TRUNK M.

0250 PM     TSTM WND GST     SHAWANO                 44.78N 88.59W
07/14/2010  E55.00 MPH       SHAWANO            WI   TRAINED SPOTTER

            WIND GUSTS TO 50 TO 60 MPH

0312 PM     TSTM WND DMG     3 NE NEW LONDON         44.41N 88.71W
07/14/2010                   OUTAGAMIE          WI   TRAINED SPOTTER

            CORN FIELD FLATTEN WITH WIND GUSTING TO 52 MPH.

0335 PM     TSTM WND GST     APPLETON                44.26N 88.40W
07/14/2010  M43.00 MPH       OUTAGAMIE          WI   AWOS

&&

SAC
Local storm report, Jul 14, 4:23 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
423 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HEAVY RAIN       APPLETON                44.26N 88.40W
07/14/2010  U0.00 INCH       OUTAGAMIE          WI   LAW ENFORCEMENT

            WATER FLOWING ON THE ROAD AT RICHMOND AND JJ.

&&

SAC
Local storm report, Jul 14, 4:37 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
437 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HEAVY RAIN       HORTONVILLE             44.33N 88.63W
07/14/2010  M1.95 INCH       OUTAGAMIE          WI   PUBLIC

            LAST 90 MINUTES.

&&

SAC
Local storm report, Jul 14, 4:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
457 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FLASH FLOOD      APPLETON                44.26N 88.40W
07/14/2010                   OUTAGAMIE          WI   TRAINED SPOTTER

            8 TO 10 INCHES OF WATER COVERING ROAD AT NORTHLAND AND
            MEADE.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 11:45 AM CDTSevere Thunderstorm WarningGRBLincoln, Oneida, Vilas45 min
Jul 14, 12:29 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida, Vilas46 min
Jul 14, 12:56 PM CDTSevere Thunderstorm WarningGRBMarathon64 min
Jul 14, 1:21 PM CDTAreal Flood AdvisoryGRBLanglade, Lincoln, Marathon102 min
Jul 14, 1:32 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Portage, Shawano, Wood58 min
Jul 14, 2:10 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Oconto, Portage, Shawano and 1 more50 min
Jul 14, 2:21 PM CDTTornado WarningGRBMenominee, Shawano24 min
Jul 14, 2:23 PM CDTAreal Flood AdvisoryGRBMenominee, Shawano, Waupaca105 min
Jul 14, 2:29 PM CDTTornado WarningGRBOutagamie, Shawano, Waupaca36 min
Jul 14, 2:38 PM CDTSpecial Marine WarningGRB97 min
Jul 14, 2:48 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano27 min
Jul 14, 3:02 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano, Waupaca43 min
Jul 14, 3:08 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Outagamie, Shawano, Winnebago3 hr
Jul 14, 3:42 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago19 min
Jul 14, 4:31 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Oneida59 min
Jul 14, 4:59 PM CDTSevere Thunderstorm WarningGRBWood61 min
Jul 14, 5:26 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Marathon, Oneida, Shawano64 min
Jul 14, 5:34 PM CDTTornado WarningGRBPortage, Wood26 min
Jul 14, 5:42 PM CDTSevere Thunderstorm WarningGRBWaushara15 min
Jul 14, 5:54 PM CDTTornado WarningGRBPortage, Waupaca, Waushara36 min
Jul 14, 6:06 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Langlade, Marinette, Menominee, Oconto and 1 more54 min
Jul 14, 6:29 PM CDTFlash Flood WarningGRBBrown, Calumet, Manitowoc, Outagamie, Waupaca, Waushara and 1 more4 hr
Jul 14, 6:30 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca, Waushara, Winnebago45 min
Jul 14, 6:58 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Menominee, Oconto, Outagamie, Shawano and 2 more47 min

Nearby

Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.